So a few weeks ago i was diagnosed with BV and a yeast infection. While taking BV antibiotics i developed a yeast infection and while taking the biotics for BV i took 2 diflucans. On the same day i took my last pill for BV i took another diflucan. I wasnt sure if my yeast was fully gone so i took monistat 7 for 4 days i stopped using bc it burned. I feel a lot better and have no symptoms besides discharge. Now im not sure if this is the monistat or yeast? This is the 3rd day from taking the monistat please help!
The Monistat should only burn if you still have the effects of the bacterial or yeast infections irritating your skin. I have to wonder if this bacterial/yeast infection was wiped out completely. Yeast looks like cottage cheese in your vaginal area... clumps of white that itch very much. Leftovers from the Monistat seem unlikely to still be coming out. I believe any Monistat leftovers would look less clumpy than yeast, and more like a diluted white fluid in varying thicknesses. This isn't stated anywhere, I'm making a best guess. Yeast also has a yeasty, bakery smell. Can you use these tips to determine what you think is happening?
I have had a bad allergic reaction to Monistat. I went to a gynecologist to help with the pain, burning and discharge. She said it was very common to have that reaction to the product.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jan 2017 • 4 answers
Updated 19 Jan 2015 • 1 answer
Updated 7 Jan 2015 • 1 answer
Updated 27 Aug 2017 • 1 answer
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Updated 17 Nov 2017 • 2 answers